# SDR MZZA98253

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 658216294
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON RT MLG SUPPORT BEAM LOWER SURFACE ATTACH TO INBOARD TRACK AT WBL 127.  THE MLG SUPPORT BEAM WAS BLEND OUT REPAIRED PER CMI E/RA NR 5740-01864 DATED OCT 26, 1998.  (M)
